MAUDE Adverse Event Report: Abbott Medical MitraClip¿ G5 Steerable Guide Catheter; Catheter, Percutaneous

Abbott Medical MitraClip¿ G5 Steerable Guide Catheter; Catheter, Percutaneous
Model Number SGC0801
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Non specific EKG/ECG Changes (1817); Hemorrhage/Blood Loss/Bleeding (1888); Low Blood Pressure/ Hypotension (1914); Perforation (2001); Tachycardia (2095)
Date of Event 07/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2026 that the patient presented with grade 4+ degenerative mitral regurgitation (mr) and a prolapsed posterior leaflet for a mitraclip procedure.Imaging was sub-optimal due to patient's complex anatomy.During the procedure, the steerable guide catheter (sgc) was advanced into the anatomy.Subsequently, a loss of column was observed while attaching lap monitoring line to the sgc.The patient then developed hypotension, tachycardia, and st-segment elevation.Medication was used to treat hypotension.The procedure was terminated, and the sgc was removed from the anatomy.Evaluation subsequently determined that the guide catheter had traversed the right atrium, most likely at waterston's groove.No intervention was required.The patient remained hemodynamically stable and was admitted to the intensive care unit (icu) for close monitoring.Post-procedure, the mr remained grade 4+.There was no clinically significant delay reported.
 
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
MitraClip¿ G5 Steerable Guide Catheter
Common Device Name
Catheter, Percutaneous
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50242000
Report Number2135147-2026-05553
Device Sequence Number9771787
Product Code DQY
UDI-Device Identifier05415067050908
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K243224
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSGC0801
Device Catalogue NumberSGC0801
Device Lot Number60127R1065
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date08/13/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient SexFemale
Patient Weight127 LB